# SDR IPXA11565194

- Difficulty date: February 28, 2011
- Submitted: March 9, 2011
- Operation: Air carrier
- Aircraft: N455UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25476
- Aircraft time: 30,313 hours, 13,755 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Damaged
- Location: Bs 820-879
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:C4, MAIN CARGO COMPARTMENT FLOORBOARD 231 XSF AT STA 820 TO 879 LBL 26 TO LBL 45 HAS PUNCTURE AND EDGE DAMAGE.  REPLACED FLOORBOARD IAW EO B757-5320-9692.
